MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. SJM MASTERS SERIES FLEX CUFF HEMODYNAMIC PLUS; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL PUERTO RICO, INC. SJM MASTERS SERIES FLEX CUFF HEMODYNAMIC PLUS; HEART-VALVE, MECHANICAL
Model Number 21AFHPJ-505
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Endocarditis (1834)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Reference manufacturer report number: 2648612-2020-00101.On (b)(6) 2016, a 27mm mechanical mitral valve and a 21mm mechanical aortic valve was implanted to replace an unknown tissue valve that was implanted in 2011.The patient has a history of endocarditis, systemic septic emboli, cardiomyopathy, hypertension, smoking, pulmonary hypertension, bicuspid aortic valve and moderate enlargement of ascending aorta.On (b)(6) 2020, it was reported that the patient may have endocarditis and that there is a planned intervention to replace the aortic valve due to stenosis.There is a possibility that the mitral valve will be replaced as well.
 
Additional Manufacturer Narrative
An event of stenosis was reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
SJM MASTERS SERIES FLEX CUFF HEMODYNAMIC PLUS
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
MDR Report Key10631745
Report Number2648612-2020-00100
Device Sequence Number3321340
Product Code LWQ
UDI-Device Identifier05414734055246
UDI-Public05414734055246
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2018
Device Model Number21AFHPJ-505
Device Catalogue Number21AFHPJ-505
Device Lot Number4069374
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer11/09/2020
Initial Report FDA Received Date10/05/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
27MM MASTERS SERIES MECHANICAL HEART VALVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight91